Lokalisierung äquivarianter Kohomologie-Theorien.

Tammo Tom Dieck

Mathematische Zeitschrift (1971)

  • Volume: 121, page 253-262
  • ISSN: 0025-5874; 1432-1823

How to cite


Dieck, Tammo Tom. "Lokalisierung äquivarianter Kohomologie-Theorien.." Mathematische Zeitschrift 121 (1971): 253-262. <http://eudml.org/doc/171564>.

author = {Dieck, Tammo Tom},
journal = {Mathematische Zeitschrift},
pages = {253-262},
title = {Lokalisierung äquivarianter Kohomologie-Theorien.},
url = {http://eudml.org/doc/171564},
volume = {121},
year = {1971},

AU - Dieck, Tammo Tom
TI - Lokalisierung äquivarianter Kohomologie-Theorien.
JO - Mathematische Zeitschrift
PY - 1971
VL - 121
SP - 253
EP - 262
UR - http://eudml.org/doc/171564
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.